ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Long Wavelength Peristaltic Transport of Non-Newton Fluids

Devanathan, R and Parvathamma, S (1980) Long Wavelength Peristaltic Transport of Non-Newton Fluids. In: Indian Journal of pure applied Mathematics, 11 (4). pp. 507-517.

fulltext.pdf - Published Version

Download (361kB)
Official URL: http://www.new.dli.ernet.in/rawdataupload/upload/i...


Solutions are obtained for the stream function and the pressure field for the flow of non-Newtonian fluids in a tube by long peristaltic waves of arbitrary shape. The axial velocity profiles and stress distributions on the wall are discussed for particular waves of some practical interest. The effect of non- Newtonian character of the fluid is examined.

Item Type: Journal Article
Publication: Indian Journal of pure applied Mathematics
Publisher: Indian National Science Academy (INSA)
Additional Information: Copyright of this article belongs to Indian National Science Academy (INSA).
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Sep 2009 04:26
Last Modified: 19 Sep 2010 05:31
URI: http://eprints.iisc.ac.in/id/eprint/20197

Actions (login required)

View Item View Item